# SDR SIMA20150209009

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 11,881 hours, 7,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FUMES IN CABIN AT FL 330 EMER DESCENT, GOT WORSE UPON DESCENT.  PERFORMED GVI OF COOLING DUCTS & CLAMPS IN AFT EQUIP BAY.  OPERATIONS TESTED A/C DISTRIBUTION SYS IAW AMM 21-51-00, NO FUMES OR OTHER DISCREPANCIES NOTED.  FCF FOUND SATISFACTORY.
